U.S. doctors online nowAsk doctors free
Chatsworth, CA
A male asked:

Is testosterone booster bad if you are taking seizure pills like lamictal and keppra (levetiracetam)?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Interactions?: Keppra (levetiracetam) is very unlikely to be affected by your lamictal or hormonal preparation, but depending upon what is contained within your testosterone booster, there could be some drug-drug interaction with lamictal. Can easily check this via a serum lamotrigine blood level. Discuss with your neurologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 20, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.